MAUDE Adverse Event Report: CONVATEC CURE TWIST; CATHETER, UROLOGICAL

CONVATEC CURE TWIST; CATHETER, UROLOGICAL
Model Number T12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
End user reports she has had multiple utis with use of this product.She states she has had multiple utis in the past with use of this product.Consumer is a 75-yr old t3 sci paralyzed female in wheelchair.Suffers from arthritis as well.She states she caths 3 - 5 times a day.She has used this product for about 9 - 10 yrs she estimates.She said, however, she started cic about 15 yrs ago and ever since she started self catheterization she has had utis.Her understanding from her doctor is because she catheterizes she is more prone to utis.She cannot quantity exactly how many she has had over the years but she said it has been many.She said she always takes precautions to wash her hands, uses adult cleansing wipes in her genital area to cleanse urethra and ensures to not contaminate the catheter but she is prone to them.She said in the remote past her worst uti she was hospitalized for a few days due to an e.Coli infection found in her urine that made her septic.She said currently she has a uti that was found via urine culture.She said her symptoms are typically usually lower back pains, tired feeling.She has completed 10 days of an antibiotic pill (name cno) she has had to take twice a day but it has caused her diarrhea, and she said her symptoms are not better.She has to go tomorrow to recheck her urine and her urologist has requested her to come in for an appointment to discuss as well before prescribing any more antibiotics.She is also often constipated.No photo available.

Brand Name
CURE TWIST
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23406145
Report Number1049092-2025-00250
Device Sequence Number4940234
Product Code KOD
UDI-Device Identifier00815947020383
UDI-Public00815947020383
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale